MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION

PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION
Model Number 24970A
Medical Device Problem Codes Application Interface Becomes Non-Functional Or Program Exits Abnormally (1138); Pacing Problem (1439)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during right ventricular (rv) lead testing for an implantable pulse generator (ipg) changeout, on a patient with complete heart block, there was a delay in pacing.While doing sensing measurements, and increasing the rate to 70 beats per minute (bpm), there was a delay (hour glass), then once it went to 70 bpm, there was a delay (hour glass) before pacing resumed.The patient had a heart rate that consistently came in around 30 bpm.In addition, while generating reports, the entire application locked up and had to be shut down twice.Following the second time of shutting down and re-booting, the keyboard would pop up on every screen including the threshold screen and between threshold decrements.It was unusable and had to be re-booted again.After this third time, it seemed to work at baseline level.The mobile programmer application remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the reported out of specification issue with the mobile programmer application was confirmed.If information is provided in the future, a supplemental report will be issued.

Brand Name
CARELINK SMARTSYNC
Common Device Name
ANALYZER, PACEMAKER GENERATOR FUNCTION
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6780181
Report Number3004593495-2017-00398
Device Sequence Number920055
Product Code DTC
UDI-Device Identifier00643169868540
UDI-Public00643169868540
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K163008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2017
Supplement Date Received by Manufacturer08/10/2017
Initial Report FDA Received Date08/09/2017
Supplement Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1